Mots-clés : Lebesgue measure.
@article{MZM_2009_86_6_a6,
author = {L. N. Pushkin},
title = {On the {Behavior} of the {Spectrum} of the {Limit} {Frequencies} of {Digits} under {Perturbations} of a {Real} {Number}},
journal = {Matemati\v{c}eskie zametki},
pages = {884--891},
year = {2009},
volume = {86},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_2009_86_6_a6/}
}
L. N. Pushkin. On the Behavior of the Spectrum of the Limit Frequencies of Digits under Perturbations of a Real Number. Matematičeskie zametki, Tome 86 (2009) no. 6, pp. 884-891. http://geodesic.mathdoc.fr/item/MZM_2009_86_6_a6/
[1] M. E. Borel, “Les probabilités dénombrables et leurs applications arithmétiques”, Rend. Circ. Mat. Palermo, 27:1 (1909), 247–271 | DOI | Zbl
[2] J. W. S. Cassels, “On a problem of Steinhaus about normal numbers”, Colloq. Math., 7 (1959), 95–101 | MR | Zbl
[3] W. M. Schmidt, “On normal numbers”, Pacific J. Math., 10 (1960), 661–672 | MR | Zbl
[4] C. M. Colebrook, J. H. B. Kemperman, “On non-normal numbers”, Indag. Math., 30 (1968), 1–11 | MR | Zbl
[5] B. Volkmann, “On the Cassels–Schmidt theorem. I”, Bull. Sci. Math. (2), 108:3 (1984), 321–336 | MR | Zbl
[6] L. N. Pushkin, “Metricheskii variant teoremy Kasselsa–Shmidta”, Matem. zametki, 46:1 (1989), 60–66 | MR | Zbl
[7] J. Feldman, M. Smorodinsky, “Normal numbers from independent processes”, Ergodic Theory Dynam. Systems, 12:4 (1992), 707–712 | MR | Zbl
[8] L. Keipers, G. Niderreiter, Ravnomernoe raspredelenie posledovatelnostei, Nauka, M., 1985 | MR | Zbl
[9] I. I. Shapiro-Pyatetskii, “O zakonakh raspredeleniya drobnykh dolei pokazatelnoi funktsii”, Izv. AN SSSR. Ser. matem., 15:1 (1951), 47–52 | MR | Zbl
[10] E. Lukach, Kharakteristicheskie funktsii, Nauka, M., 1979 | MR | Zbl
[11] H. Davenport, P. Erdős, W. J. LeVeque, “On Weyl's criterion for uniform distribution”, Michigan Math. J., 10:3 (1963), 311–314 | DOI | MR | Zbl
[12] A. Baker, Transcendental Number Theory, Cambridge Univ. Press, London, 1975 | MR | Zbl